# SDR SIMA20170408004

- Difficulty date: April 8, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,292 hours, 38,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564128001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 73 CRACKED BTW STR 16R-17R (BELOW CARGO BULKHEAD SUPPORT BEAM). PERFORMED PERMANENT REPAIR OF FR 73 CRACKED BTW STR 16R-17R IAW SRM 51-40-02.
